Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Recursively Defined Series for π/4: 10912

Jean Anglesio and Kenneth F. Andersen
The American Mathematical Monthly
Vol. 110, No. 8 (Oct., 2003), pp. 744-745
DOI: 10.2307/3647867
Stable URL: http://www.jstor.org/stable/3647867
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
744
    744
  • Thumbnail: Page 
745
    745